# SDR CALA2015060100471

- Difficulty date: May 30, 2015
- Submitted: June 1, 2015
- Operation: Air carrier
- Aircraft: N68811
- Make and model: Boeing 737924ER
- Aircraft serial: 42175
- Aircraft time: 4,676 hours, 1,644 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: 2061151
- Part serial: 5165
- Condition: Faulty
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SELECTED FLAP HANDLE TO FLAP 10,THE FLAP INDICATOR STOPPED JUST BEFORE 2.  EXTENDED FLAPS TO 15 WITH ALT FLAP SWITCH.  FSEU BITE EXISTING FAULTS SHOWED TE FLAP INDICATION FAULT.  REPLACED FLAP POSITION INDICATOR IAW FIM 27-51-00-810-826 & MM 27-58- 02-400-801.  OPERATIONS CHECKED OK.  FSEU SHOWS NO EXISTING FAULTS.
